10/24 (Tue.) Fake rich & What turns you on (Host: Ken)

10/24 (Tue.) Fake rich & What turns you on (Host: Ken)

文章Rock » 週日 10月 22, 2017 7:50 pm

Session One
Fake rich


http://www.youtube.com/watch?v=7HW9k7X-qOg&t=10s


Q1. Why do some people pretend to be rich? Why do they waste money on luxury goods?
Q2. How to spot a fake rich person? How to know if a person is really rich or not?
Q3. Do you know any rich people who live surprisingly humble lives?
Q4. What are the things that the poor do but the rich don't? For example, it's believed that rich people spend less time on social media or TV programs.
Q5. How hard is it for the middle class to break into the upper class in Taiwan?

Session Two
What truns you on?






Questions
Q1. What do men/women do that turns you on?
Q2. What are the things that men/women find unatttactive in women/men?
Q3. Have you ever tried weird things to attractive the opposite sex?
Q4. What is the most unattractive thing men/ women do without realizing it?
Q5. Which celebrity turns you one everytime you see him/her? What is his/her sexiest body part?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
President
 
文章: 1727
註冊時間: 週三 10月 31, 2007 9:03 am

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 1 位訪客

cron